# SDR F3LA200300120

- Difficulty date: June 15, 2003
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N915FR
- Make and model: Airbus A319-111
- Aircraft serial: 1851
- Aircraft time: 1,877 hours, 823 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: ABS030903
- Condition: Faulty
- Location: Refueling Panel
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO REFUELING PANEL INDICATION.  PERFORMED BRAKE INSPECTION IAW AMM 05-51-16-06.  NO DEFECTS NOTED.  REPLACED REFUELING PANEL DOOR SWITCH 20QJ IAW AMM 52-42-18-820-050 AND SYSTEM CHECKED NORMAL.
